INTERNATIONAL JOURNAL OF APPLIED MATHEMATICS

Aims/Scope: This is a broad based Journal covering all branches of Applied Mathematics. The objective is to publish high quality original contributions and “state of art” papers in all areas of Mathematics with a broad range of application to scientific problems.

Publication policy: This journal will have one volume per year with two issues published in April & October. The language of publication is English.

Author’s Guidelines

  • All papers should be submitted through online.
  • Authors are encouraged to submit articles that has neither appeared in, nor under review by other journals.
  • The journal maintains strict refereeing procedures through its expert committee.
  • The Editorial board has the right to reject any article, if it not found suitable for publication.
  • Authors will be notified of the acceptance.
  • All figures and tables (if any) should be in editable figure files
  • Articles are to be submitted electronically in pdf format to the Editor in Chief.

Guidelines for submission

The manuscript should be prepared in the following order:

Tile, Author(s), Affiliation, Brief Abstract, Keywords, American Mathematical Society(AMS) 2000 Subject classification, Main text, Conclusion, Acknowledgements and references.

All sources cited in the text must be included alphabetically (on first author’s name) in the list of references and all reference items must appear in the text with reference number in brackets [.]. Equations are to be numbered serially and section wise (1.1), (1.2),…(2.1),(2.2),…(3.1),(3.2),…

Journal reference and reference to book should be in the following format:

[1] S. K. Mitra, The minus partial order and the shorted matrix, Linear Algebra and its Applications, 83(1986) 1-27.

[2] J. J. Bukley, T. Feuring, Y. Hayash, Fuzzy Markov chain, The Journal of Fuzzy Mathematics, 14(3) (2006) 723-737.

[3] G. F. Simmons, Differential equations, Tata McGraw-Hill, New Delhi, 1974.

The initial submission for reviewing in pdf format and final accepted manuscript both in word and pdf.

Subscription charges: Subscription rate inclusive of postage and handling charges,

Domestic International
Single Copy Rs. 750 /- $ 50
Annual subscription Rs. 1250 /- $ 100

All subscription charges may be sent through Demand Draft / Bank Cheque / in favour of Karpagam Charity Trust, payable at Coimbatore – 641 021, India, from any one of the nationalized Banks.



Notice: ob_end_flush(): failed to send buffer of zlib output compression (0) in /home/karpgmpubit/public_html/wp-includes/functions.php on line 4757